# SDR AALA202511244680

- Difficulty date: November 11, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 42,002 hours, 17,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756A000006
- Part serial: 2415
- Condition: Damaged
- Location: Lt A/C Pack
- Part time: 75,580 hours, 35,054 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORT STRONG ODOR (DIRTY SOCK) STARTING ON DECENT THROUGHOUT REMAINDER OF FLIGHT.  MAINTENANCE FOUND LT PACK CONDENSER DAMAGE. REMOVED AND REPLACED L/H PACK CONDENSER IAW AMM 21-52-32.
